Write a review

Bruises After Juvederm - San Francisco, CA

I have terrible bruises this time. I'll wait...

I have terrible bruises this time. I'll wait until the bruises and swellings are gone and then decide.

2 Comments

I had juvederm injected in the same spots two weeks ago and I got badly bruised and swollen. I still have a bruise under my right eye, but I very happy with the results. The swelling and bruising doesn't bother me, as long as there are no lumps or bumps. I hope you will be happy with your results. But it does take time for it to settle in. My doc told me 2-4 weeks.
  • Reply

Oh wow, you do have some pretty good bruising. Hopefully it subsides for you pretty quick. What area were you having filled, I'm guessing cheeks?

  • Reply

Comparing techniques of the two doctors: my first...

Comparing techniques of the two doctors: my first one did about 2 injections on each side and used the regular Juvederm. No one, including me, noticed the difference, but I don't think she is a bad doctor. It's just that the way my cheek and eye areas shaped.
The second doctor recommended that we use the Juvederm plus. It's more expensive but thicker. He spent much more time sculping, and I lost track of the numberous injections that he did. I'll post again when the bruises are gone, but I was warned about the chance of being bruised.

10 Comments

I had Juvederm in my lower face wrinkles last week. On one side I had deep black bruising. On the other side, nothing. It was pretty embarrassing at work. I didn't really come up with a good enough story to explain it. Makeup did nothing to hide it, because they were the darkest bruises I have ever seen. They are starting to look a little lighter today, day 7. I do not see a really big difference given the $550 cost. I don't think I would spend the money again, because a week of going to work and to social events with this bizarre looking bruising made me much more self-conscious than my wrinkles ever have. On the other hand, I got Botox two weeks ago, had a very good result, and no bruising. This got me excited about doing some more things, but I am not excited about the change from the Juvederm, and horrified by the bruising.
  • Reply
My bruising and swelling are gone. What I have now are faint brown lines. They are not the Tyndall effect. It's my skin's reaction to the Juvederm ultra! even with an imperfect experience, I am glad that I chose an excellent doctor. He has been using BBL laser to reduce the coloration, and we can see the color is improving. He is not charging for this service, and the poor doctor is rather conservative on the setting of the BBL because he worries about my sensitive skin. Bottom line is that all treatments have certain risks. It's best to choose your doctor carefully. I highly recommend my doctor: Dr. Michael R. Macdonald.
  • Reply
OH....and another thing.....I got a tca chemical peel almost three weeks ago from my dermatologist. My doctor told me it was ok to get the peel after I had the injections. Well.....I didn't notice any of this darkness and lumps and bumps until AFTER I peeled completely. I am still wondering if that had anything to do with the way this looks now.
  • Reply
Name not provided

Will checking in 2 weeks with new photos.

Was this review helpful? 3 others found this helpful